# SDR AWXA200601551

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CENTRAL FITTING OF SILL L2 DOOR BETWEEN FS 66 + 5" TO FS 68 - 4".  FITTING OF SILL L2 DOOR BETWEEN FS 66 + 5" TO FS 68 - 4" WAS REPLACED IAW A319 SRM 51-72-11, PAGE 1 - 2 AND DWG D53480048.
